# SDR YENA2021092200614

- Difficulty date: September 17, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-233
- Aircraft serial: 2386
- Aircraft time: 64,343 hours, 23,084 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 667, HPN-PBI. DESCENDING THRU 20,000 FT, AFTER SOME LIGHT TO HEAVY RAIN STRONG MAGIC MARKER / NEW SHOW SMELL DOWN TO 1 K. CHECKED W / FA'S NO ODOR  / FUMES NOTED. BOTH FO AND CA NOTICED INTENSITY. NO PHYSIOLOGICAL  EFFECTS NOTED JUST THE STRONG ODOR.
